# SDR CALA2025070806311

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737924ER
- Aircraft serial: 43531
- Aircraft time: 35,757 hours, 13,075 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Condition: False Indication
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

LAV E VACC WASTE GUAGE READS EMPTY, WHICH ISNT TRUE. ALSO SMELLS LIKE SEWAGE.  VERIFIED WITH LAV SERVICES THAT TANK IS EMPTY AND HAS NO LEAKS TOILET OPS CHECK NORMAL, OK TO TOMC APPROVED COMPLIED WITH MEL PLACARD APPLIED. OK TO CONT. INSPECTED AFTER FLIGHT GUAGE WAS INDICATING WASTE. CALLED FOR LAV SERVICE TO EMPTY OUT, SAW GUAGE DROP TO E. SENSORS WORK AS IT SHOULD. USED CLEANING PACKS TO FRESHEN LAV UP.
